# SDR DALA2024022802779

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0216334) FWD FLOOR LAV MOUNT INTERCOSTAL LBL11.5 STA 294-312 TOP CORRODED. LOCATED & DRILLED NEW INTERCOSTAL IAW BOEING 737-800 SRM 51-40-05. INSTALL ACCOMPLISHMENT IS ON DELTA NON ROUTINE 9087851.
